Alert archive / Mississippi / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 210, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 9, 2019, 8:34 AM CDT for Madison County, Rankin County, Mississippi. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 9, 2019, 8:34 AM CDT (13:34 UTC)
- Expired
- May 9, 2019, 9:00 AM CDT
- In force
- 26 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Madison County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 19 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 8:09 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 1.6 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 398 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 415 m²/s²
- 0-3 km storm-relative helicity
- 535 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 7:43 AM CDT, 51 minutes earlier.
Area forecast discussion, May 9, 7:43 AM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
743 AM CDT Thu May 9 2019
.UPDATE...
Updated for 12Z aviation discussion
&&
.AVIATION...
12Z TAF discussion:
Poor aviation weather is expected this forecast period due to
SHRA/TSRA moving across the area today and considerable amounts
of MVFR/IFR category ceilings in the very humid airmass. Sfc wind
mostly from the southeast to south will be gusty and variable at
times depending on influence from individual convective systems.
There may be an extended lull in the SHRA/TSRA activity overnight,
but low ceilings will continue to result in MVFR/IFR restrictions.
/EC/
&&
.DISCUSSION...
Today through Friday night:
The synoptic pattern governing the on-going flash flood/severe
weather scenario is fairly straight-forward with an amplified trough
to ridge pattern keeping persistent deep southwest flow over the
ArkLaMiss region, but as is often the case in May, mesoscale
influences are making for a complex and low confidence forecast in
terms of the details and specific hazardous weather impacts. And
that was certainly the case yesterday evening when the linear
convective system developed and impacted a larger area than
previously expected.
With that said, current thunderstorm activity lines up fairly well
with our previous expectations, and will continue with the idea that
this organizing convective system will steadily shift eastward
across the forecast area as we go through the day. With very rich
boundary layer moisture juxtaposed by fairly steep mid level lapse
rates, a very unstable airmass will exist ahead of the convective
system and this should support a continued severe weather threat for
today. Will continue to highlight a slight risk for severe storms in
the HWO/graphics with the main emphasis on damaging wind gusts as
low/mid level shear will not be great.
Expect flash flooding to remain a threat through the near term
forecast as considerable moisture transport (precipitable water
values near two inches, H850 theta-e ridge approaching 350K, and
surface dewpoints in the low/mid 70s) continues. Have expanded the
FFA to best reflect the near term trends combined with the worsening
antecedent conditions in the ArkLaMiss Delta region. Per
coordination with neighboring offices, have extended this watch
through Saturday, and it is possible some adjustments will be
necessary as we get a better idea of mesoscale influences and
additional storm development/evolution. For now will maintain
flood/severe threats for Friday/Fri night, but will keep specifics
general. /EC/
Saturday through Sunday: By Saturday morning, a quasi-stationary
front will remain extended from the TX Coast through the ArkLaMiss
Delta and into the TN Valley. Periodic mid/upper waves traversing
southwesterly upper flow will continue to kick off convection across
the region as they ride along the front. Model guidance is currently
indicating a coupled upper jet structure resulting in a surface low
developing and lifting along the front on Saturday. NAEFS output
suggests there will be anomalously high PW and mean WV transport
across much of the region during this period, particularly over the
western half of the area, meaning locally heavy rainfall will
continue to be a concern. For obvious reasons, this indicates the
flash flood threat will remain into the weekend, thus we'll maintain
the Flash Flood Watch into Saturday. We'll also continue to
highlight this threat in the HWO/graphical products. In addition,
with the surface low developing along the front and a strengthening
low level jet, there will be some potential for strong to severe
storms. As previous shifts have highlighted, the severe threat will
be largely driven by mesoscale processes which are impossible to
pinpoint at this stage in the forecast, so it will be difficult to
narrow down timing/location details until closer to Saturday. Still,
we will broadbrush a marginal severe risk, as outlooked by SPC, in
the HWO/graphics.
By Saturday night the front will begin to slowly push across the
area as the upper low pivots eastward toward the Atlantic coast.
Periods of showers and thunderstorms will continue through the day
Sunday, with the front expected to clear the forecast area by the
evening hours. There will again be some potential for more potent
convection on Sunday, but at this range confidence in a particular
area or threats is way too low to highlight in the HWO/graphics.
Monday through Wednesday: A reprieve from the prolonged wet pattern
is in the offing for early next week as a surface ridge builds
across the MS River Valley and shortwave mid/upper ridging
increases. Rain chances may trend back upward over the latter half
of the week, however, as upper troughiness returns to the region.
/DL/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 78 66 79 65 / 84 61 90 63
Meridian 81 66 81 65 / 84 58 89 54
Vicksburg 79 67 76 65 / 92 65 88 64
Hattiesburg 84 67 82 66 / 84 65 90 33
Natchez 78 67 78 65 / 82 74 93 62
Greenville 80 66 72 63 / 92 49 76 65
Greenwood 79 66 76 64 / 92 47 80 68
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Saturday evening for MSZ018-019-025-
034-035-040-041.
LA...Flash Flood Watch through Saturday evening for LAZ007>009-015-
016-023>026.
AR...Flash Flood Watch through Saturday evening for ARZ074-075.
&&Hazardous weather outlook, May 9, 7:07 AM CDT, 1 hour 27 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 707 AM CDT Thu May 9 2019 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-032- 034>037-040>042-047-053-059>061-101215- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Choctaw- Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-Warren- Claiborne-Jefferson-Adams-Franklin MS- 707 AM CDT Thu May 9 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight A slight risk for severe storms and an elevated flooding threat continues through today and possibly into tonight. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The threat for additional severe weather and flooding will continue from Friday into the weekend. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Saturday night. MSZ030-031-033-038-039-043>046-048>052-054>058-062>066-072>074- 101215- Clay-Lowndes-Oktibbeha-Winston-Noxubee-Madison MS-Leake-Neshoba- Kemper-Hinds-Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith- Jasper-Clarke-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 707 AM CDT Thu May 9 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight A slight risk for severe storms and a limited flooding threat continues through today and possibly into tonight. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The threat for additional severe weather and flooding will continue from Friday into the weekend. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Saturday night. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, May 9, 7:27 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Jackson MS
727 AM CDT Thu May 9 2019
MSZ036-037-042>044-047-091315-
Attala MS-Warren MS-Leake MS-Yazoo MS-Madison MS-Holmes MS-
727 AM CDT Thu May 9 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LEAKE...
SOUTHEASTERN HOLMES...EASTERN WARREN...SOUTHWESTERN ATTALA...CENTRAL
YAZOO AND MADISON COUNTIES UNTIL 815 AM CDT...
At 727 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Brozville to near Myrleville to near
Youngton. Movement was east at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Goodman around 735 AM CDT.
Flora and Vaughan around 750 AM CDT.
Pickens around 755 AM CDT.
Cameron, Camden and Annandale around 800 AM CDT.
Canton and Newport around 810 AM CDT.
Way, Sharon and Mcadams around 815 AM CDT.
Other locations impacted by these storms include Bentonia and Sallis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3284 8970 3250 8999 3249 9045 3256 9045
3252 9050 3252 9052 3250 9052 3251 9055
3249 9059 3249 9070 3272 9043 3299 9020
3307 8954
TIME...MOT...LOC 1227Z 249DEG 41KT 3304 9007 3272 9031 3249 9063
TWLocal storm report, May 9, 7:33 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
733 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM FLASH FLOOD DERMOTT 33.52N 91.44W
05/09/2019 CHICOT AR PUBLIC
PICTURE OF STREET FLOODING OVER CURBS ALONG
FREEMAN STREET WAS RELAYED VIA TWITTER.
&&
NFLocal storm report, May 9, 7:36 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
736 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM FLASH FLOOD CLEVELAND 33.74N 90.73W
05/09/2019 BOLIVAR MS EMERGENCY MNGR
CARS WERE STALLING IN FLOODWATERS ALONG 5TH
AVENUE ON THE EAST SIDE OF THE DELTA STATE
CAMPUS.
&&
NFLocal storm report, May 9, 7:53 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
753 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD 1 SSW GREENWOOD 33.50N 90.20W
05/09/2019 LEFLORE MS EMERGENCY MNGR
FLOODING WAS OCCURRING ON SEVERAL HIGHWAYS
AROUND THE COUNTY, BUT NO OTHER IMPACTS WERE
REPORTED YET.
&&
NFLocal storm report, May 9, 8:23 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
823 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM FLASH FLOOD 1 SSW HARDY 33.86N 89.83W
05/09/2019 GRENADA MS TRAINED SPOTTER
MEASURED RAINFALL TOTAL UPDATED TO OVER 3.5
INCHES. A CREEK WAS OUT OF ITS BANKS AND HAS
FLOODED OVER BRIDGE ON WILBOURN ROAD. WATER
WAS NEARING SEVERAL HOUSES.
&&
NFLocal storm report, May 9, 8:28 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
828 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM FLASH FLOOD EUDORA 33.12N 91.26W
05/09/2019 CHICOT AR CO-OP OBSERVER
24-HOUR RAINFALL TOTAL OF 5.36 INCHES. MANY
ROADS WERE FLOODED AND SEVERAL HOMES WERE
BEGINNING TO FLOOD.
&&
NFThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:30 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Issaquena, Sharkey, Warren | 75 min |
| May 8, 7:34 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Franklin, Jefferson | 71 min |
| May 8, 7:41 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sharkey, Washington | 54 min |
| May 8, 8:11 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 79 min |
| May 8, 8:18 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Yazoo | 72 min |
| May 8, 8:27 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 48 min |
| May 8, 8:56 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Montgomery | 79 min |
| May 8, 9:28 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Yazoo | 50 min |
| May 8, 9:45 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 75 min |
| May 8, 9:55 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake | 55 min |
| May 9, 12:09 AM CDT | Special Weather Statement | JAN | Jefferson Davis, Lawrence | 51 min |
| May 9, 12:50 AM CDT | Special Weather Statement | JAN | Covington | 40 min |
| May 9, 3:59 AM CDT | Special Weather Statement | JAN | Washington | 31 min |
| May 9, 4:31 AM CDT | Flash Flood Warning | JAN | Washington | 4 hr |
| May 9, 4:33 AM CDT | Special Weather Statement | JAN | Sunflower | 27 min |
| May 9, 5:16 AM CDT | Flash Flood Warning | JAN | Bolivar, Leflore, Sunflower | 5 hr |
| May 9, 6:09 AM CDT | Special Weather Statement | JAN | Humphreys | 36 min |
| May 9, 6:34 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Montgomery | 3 hr |
| May 9, 6:39 AM CDT | Special Weather Statement | JAN | Carroll, Holmes | 51 min |
| May 9, 7:15 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 30 min |
| May 9, 7:19 AM CDT | Special Weather Statement | JAN | Attala, Montgomery, Webster | 41 min |
| May 9, 7:27 AM CDT | Special Weather Statement | JAN | Madison, Yazoo | 48 min |
| May 9, 7:32 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 58 min |
| May 9, 7:35 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Issaquena, Warren | 55 min |
| May 9, 7:48 AM CDT | Flash Flood Warning | JAN | Claiborne, Issaquena, Warren | 117 min |
| May 9, 8:01 AM CDT | Flash Flood Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Washington, Yazoo | 119 min |
| May 9, 8:05 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Rankin, Scott | 55 min |
| May 9, 8:22 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Scott, Smith | 53 min |
| May 9, 8:39 AM CDT | Special Weather Statement | JAN | Clay, Lowndes, Oktibbeha | 36 min |
| May 9, 8:43 AM CDT | Tornado Warning | JAN | Hinds, Madison, Rankin | 19 min |
| May 9, 8:56 AM CDT | Tornado Warning | JAN | Adams, Claiborne, Jefferson | 64 min |
| May 9, 9:04 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott, Smith | 56 min |
| May 9, 9:08 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Warren | 67 min |
| May 9, 9:12 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 2 hr |
| May 9, 10:26 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 49 min |
| May 9, 10:29 AM CDT | River Flood Warning | JAN | Neshoba | 7 days |
| May 9, 10:37 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson, Smith | 68 min |
| May 9, 11:10 AM CDT | Flash Flood Warning | JAN | Scott, Smith | 90 min |
| May 9, 11:27 AM CDT | Tornado Warning | JAN | Lawrence, Lincoln | 36 min |
| May 9, 11:32 AM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 58 min |
| May 9, 11:49 AM CDT | River Flood Warning | JAN | Madison, Yazoo | 21 days |
| May 9, 11:49 AM CDT | River Flood Warning | JAN | Hinds, Warren | 14 days |
| May 9, 11:57 AM CDT | Flash Flood Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 96 min |
| May 9, 12:27 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Jones, Lauderdale, Smith | 48 min |
| May 9, 12:32 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 58 min |
| May 9, 1:26 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar | 64 min |
| May 9, 1:38 PM CDT | Special Weather Statement | JAN | Lamar | 37 min |
| May 9, 2:38 PM CDT | River Flood Warning | JAN | Leake | 9 days |
| May 9, 2:38 PM CDT | River Flood Warning | JAN | Leake | 6 days |
| May 9, 2:40 PM CDT | River Flood Warning | JAN | Copiah, Simpson | 10 days |
| May 9, 2:40 PM CDT | River Flood Warning | JAN | Lawrence | 12 days |
| May 9, 2:40 PM CDT | River Flood Warning | JAN | Marion | 11 days |
| May 9, 3:02 PM CDT | Special Weather Statement | JAN | Forrest | 28 min |
| May 9, 3:18 PM CDT | River Flood Warning | JAN | Noxubee | 4 days |
| May 8, 7:02 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison, Tensas, West Carroll | 73 min |
| May 8, 7:08 PM CDT | Tornado Warning | JAN | East Carroll, West Carroll | 45 min |
| May 8, 7:10 PM CDT | Severe Thunderstorm Warning | JAN | Concordia, Tensas | 65 min |
| May 8, 7:14 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, West Carroll | 61 min |
| May 9, 1:41 AM CDT | Special Weather Statement | JAN | Morehouse | 49 min |
| May 9, 3:20 AM CDT | Special Weather Statement | JAN | Morehouse | 40 min |
| May 9, 5:51 AM CDT | Special Weather Statement | JAN | Franklin, Richland | 24 min |
| May 9, 6:41 AM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin, Tensas | 64 min |
| May 9, 7:05 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison | 40 min |
| May 9, 11:27 AM CDT | River Flood Warning | JAN | Tensas | 18 days |
| May 9, 11:36 AM CDT | River Flood Warning | JAN | Avoyelles, Catahoula, Concordia | 25 days |
| May 9, 4:18 AM CDT | Special Weather Statement | JAN | Chicot | 42 min |
| May 9, 5:29 AM CDT | Special Weather Statement | JAN | Chicot | 31 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.